Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 9, NWS Eureka, CA

April 1, 2015

NWS Eureka, CA issued this hazardous seas warning at Apr 1, 2015, 9:08 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2015, 9:08 PM PDT (04:08 UTC)
Expired
Apr 2, 2015, 3:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WHUS76 KEKA 020408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT WED APR 1 2015

PZZ450-021215-
/O.NEW.KEKA.SE.W.0009.150402T0408Z-150402T1000Z/
/O.CON.KEKA.SC.Y.0130.000000T0000Z-150403T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
908 PM PDT WED APR 1 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS...N 15 TO 25 KT. A FEW GUSTS TO 35 KT TONIGHT.

* WAVES...BUILDING TO 8 TO 11 FT WITH A DOMINANT PERIOD OF 7
  SECONDS TONIGHT INTO THURSDAY. WAVES WILL BE MIXED WITH A W
  SWELL AROUND 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-021215-
/O.NEW.KEKA.SE.W.0009.150402T0408Z-150402T1000Z/
/O.CON.KEKA.SC.Y.0130.000000T0000Z-150403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 PM PDT WED APR 1 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS...N 20 TO 30 KT. A FEW GUSTS TO 35 KT TONIGHT.

* WAVES...BUILDING TO 9 TO 11 FT WITH A DOMINANT PERIOD OF 7
  SECONDS TONIGHT INTO THURSDAY. WAVES WILL BE MIXED WITH A W
  SWELL AROUND 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-021215-
/O.CON.KEKA.GL.W.0008.000000T0000Z-150402T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT WED APR 1 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT PERSISTING THROUGH 
  TONIGHT. 

* WAVES...TO 10 TO 13 FT WITH A DOMINANT PERIOD OF 7 SECONDS
  TONIGHT. WAVES WILL BE MIXED WITH A NW SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ455-021000-
/O.CON.KEKA.GL.W.0008.000000T0000Z-150402T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PDT WED APR 1 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT TONIGHT.

* WAVES...10 TO 13 FT WITH A DOMINANT PERIOD OF 7 SECONDS TONIGHT.
  WAVES WILL BE MIXED WITH A W SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
1 follow-up statement
213 
WHUS76 KEKA 021017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT THU APR 2 2015

PZZ455-021830-
/O.EXP.KEKA.GL.W.0008.000000T0000Z-150402T1000Z/
/O.EXA.KEKA.SC.Y.0130.000000T0000Z-150403T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
317 AM PDT THU APR 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...N 15 TO 25 KT.

* WAVES...8 TO 11 FT WITH A DOMINANT PERIOD OF 7 SECONDS TODAY.
  WAVES WILL BE MIXED WITH A W SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-021830-
/O.EXP.KEKA.SE.W.0009.000000T0000Z-150402T1000Z/
/O.CON.KEKA.SC.Y.0130.000000T0000Z-150403T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
317 AM PDT THU APR 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WINDS...N 10 TO 20 KT. OCCASIONAL GUSTS TO 30 KT THIS MORNING.

* WAVES...8 TO 11 FT WITH A DOMINANT PERIOD OF 7 SECONDS TODAY.
  WAVES WILL BE MIXED WITH A W SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-021830-
/O.EXP.KEKA.SE.W.0009.000000T0000Z-150402T1000Z/
/O.CON.KEKA.SC.Y.0130.000000T0000Z-150403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
317 AM PDT THU APR 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WINDS...N 20 TO 25 KT. OCCASIONAL GUSTS TO 35 KT THIS MORNING.

* WAVES...9 TO 11 FT WITH A DOMINANT PERIOD OF 7 SECONDS TODAY AND
  TONIGHT. WAVES WILL BE MIXED WITH A W SWELL AROUND 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-021600-
/O.CON.KEKA.GL.W.0008.000000T0000Z-150402T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 AM PDT THU APR 2 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING...

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT EARLY THIS MORNING.

* WAVES...BUILDING TO 12 TO 14 FT TODAY AND CONTINUING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 1, 3:42 PM PDT, 5 hours 26 minutes earlier.

Area forecast discussion, Apr 1, 3:42 PM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
342 PM PDT WED APR 1 2015

.SYNOPSIS...A COLD AIR MASS WILL PERSIST ACROSS THE REGION
THROUGH THURSDAY. AN UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL
BRING A THREAT OF PRECIPITATION THIS WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...MESOWEST OBSERVATIONS INDICATED LOW TEMPERATURES
IN THE LOWER TO MID 30S ACROSS INTERIOR ZONES 3 AND 76 EARLY
THIS MORNING. CONDITIONS WILL BE SIMILAR TONIGHT AFTER A SHORT-
WAVE BRUSHES THE AREA THIS AFTERNOON. GRADIENTS WILL BE TIGHTER
AND NORTH WINDS WILL BE STRONGER TONIGHT WHICH MAY KEEP TEMPERATURES
UP IN SOME AREAS THROUGH THE NIGHT. MOST OF THE SHELTERED VALLEYS
SHOULD DECOUPLE WITH TEMPERATURES BOTTOMING OUT IN THE LOWER TO
MID 30S AGAIN BY EARLY THU MORNING. HOISTED A FREEZE WARNING FOR
INTERIOR MENDOCINO COUNTY...AND A FROST ADVISORY FOR INTERIOR
HUMBOLDT AND DEL NORTE COUNTIES...ZONE 3. COASTAL ZONES WILL BE
MARGINAL FOR AN ADVISORY AS EASTERLY WIND RAMP UP OVERNIGHT.
THERE MAY BE A FEW COLD SPOTS IN WIND SHELTERED VALLEYS THAT ARE
PART OF ZONE 1...SO WILL ADD PATCHY FROST FOR THESE LOCATIONS.
WILL GO WITH AN ADVISORY FOR INTERIOR PORTIONS OF THE MENDOCINO
COAST ZONE WHERE MINIMUMS SHOULD DIP INTO THE MID 30S IN THE
ANDERSON VALLEY AGAIN.

NAM12 AND GFS SHOW 925-850MB TEMPERATURES INCREASING A FEW
DEGREES ON THU AND THEN ANOTHER 4-7C ON FRI. EVEN WITH THE WARMING
ALOFT...SOME OF THE INTERIOR VALLEYS WILL STILL BE UNDER THE
THREAT FOR MORE EARLY MORNING FROST ON FRI. THE OTHER CONCERN IS
THE POSSIBILITY OF STRATUS ALONG THE NORTH COAST FRIDAY MORNING
WITH NAM12 BOUNDARY LAYER HUMIDITIES INCREASING AND SIGNS OF A
STRENGTHENING MARINE INVERSION IN THE MODEL SOUNDINGS. FOR NOW
WILL GO WITH AFTERNOON CLEARING ON FRI WITH BOTH THE GFS AND
NAM12 SHOWING FAIRLY GOOD DAYTIME MIXING.

THE WEATHER WILL GET A LOT MORE ACTIVE AND INTERESTING THIS
WEEKEND AND EARLY NEXT WEEK. AN UNSEASONABLY COLD UPPER TROUGH
WILL DIG TOWARD AND OVER NORTHERN CALIFORNIA STARTING SAT NIGHT
INTO SUNDAY. A SERIES OF SHORT-WAVE TROUGHS WILL PIN-WHEEL AROUND
THE PARENT UPPER LOW THAT WILL SLOWLY DIG SOUTH AND EASTWARD
THROUGH TUESDAY. IF THE GFS PLAYS OUT THIS WILL BE OUR COLDEST
STORM THIS YEAR. EVEN IF THE SLIGHTLY WARMER ECMWF PANS OUT...IT
WILL STILL BE A COLD STORM. IT HAS BEEN UNUSUALLY WARM THUS FAR
THIS YEAR...BUT IT LOOKS LIKE WINTER WEATHER WILL FINALLY BE
PAYING US A LATE VISIT. WE BEEFED UP PRECIP CHANCES IN ALL ZONES
SAT NIGHT THROUGH TUE AS CONFIDENCE IS MODERATELY HIGH WE WILL SEE
SHOWERS AND PERHAPS A FEW THUNDERSTORMS JUST ABOUT EVERY PERIOD.
THE COLD...SHOWERY AND UNSETTLED WEATHER CONDITIONS SHOULD COME TO
AN END AROUND MID WEEK AS THE TROUGH HEADS EAST AND A RIDGE BUILDS
TOWARD THE WEST COAST. SUPRISINGLY THE GFS AND ECMWF WERE IN
FAIRLY GOOD AGREEMENT HERE. STAY TUNED FOR MORE DETAILS AND
UPDATES AS THIS EVENT UNFOLDS.

&&

.AVIATION...MAINLY VFR CONDITIONS HAVE PREVAILED ACROSS THE AREA
TODAY. A SHORTWAVE TROUGH MOVING OVER THE AREA HAS BROUGHT SHOWERS
TO THE INTERIOR MOUNTAINS...AS WELL AS INCREASING NORTHERLY WINDS
ALONG THE COAST AND OVER THE RIDGETOPS. MVFR CONDITIONS AND MOUNTAIN
OBSCURATIONS ARE POSSIBLE NEAR ANY SHOWER ACTIVITY. SHOWER ACTIVITY
WILL GRADUALLY DECREASE THIS EVENING AS THE DAYTIME HEATING
DIMINISHES. WINDS WILL DECREASE SOMEWHAT OVERNIGHT...BUT STILL
REMAIN ELEVATED ALONG THE COAST AND OVER THE RIDGETOPS. EXPECT
MAINLY VFR CONDITIONS TO PERSIST ACROSS MUCH OF THE AREA
OVERNIGHT...AS THE NORTHERLY WINDS SHOULD PROVIDE SUFFICIENT
MIXING. STP

&&

.MARINE...NORTHERLIES HAVE INCREASED ACROSS THE WATERS TODAY IN
RESPONSE TO A SHORTWAVE TROUGH MOVING OVER THE AREA...TIGHTENING THE
PRESSURE GRADIENT. NEAR SHORE BUOY OBSERVATIONS SHOWED SEAS OF 8 TO
9 FT AS OF 21Z...WITH NORTHERLY WINDS OF 20 TO 30 KT. GUSTS TO GALE
FORCE ARE EXPECTED ACROSS THE SOUTHERN WATERS THROUGH TONIGHT. GALE
WARNINGS REMAIN IN EFFECT ACROSS THE SOUTHERN WATERS THROUGH AT
LEAST TONIGHT. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE
NORTHERN WATERS...WHERE CONDITIONS LOOK TO BE JUST BELOW GALE FORCE.
WINDS WILL GRADUALLY EASE ON THURSDAY...BUT REMAIN ELEVATED ACROSS
THE SOUTHERN WATERS THROUGH SATURDAY. AT THE SAME TIME...A COUPLE W
TO NW WAVE TRAINS WILL MOVE THROUGH THE WATERS. SEAS WILL REMAIN
ELEVATED THROUGH THE WEEK. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR
THE SOUTHERN WATERS ONCE THE GALE WARNINGS END. STP

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY FROM 3 AM TO 8 AM PDT THURSDAY FOR CAZ002-003.

     FREEZE WARNING FROM 3 AM TO 8 AM PDT THURSDAY FOR CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 3 PM PDT FRIDAY FOR PZZ470.

     GALE WARNING UNTIL 9 AM PDT THURSDAY FOR PZZ475.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THURSDAY FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 1, 3:43 PM PDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
343 PM PDT WED APR 1 2015

CAZ001-004-022245-
REDWOOD COAST-UPPER TRINITY RIVER-
343 PM PDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-022245-
NORTH COAST INTERIOR-
343 PM PDT WED APR 1 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-022245-
MENDOCINO INTERIOR-
343 PM PDT WED APR 1 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FREEZE WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FREEZE WARNING IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-022245-
MENDOCINO COAST-
343 PM PDT WED APR 1 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 1, 5:02 PM PDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
502 PM PDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             1 SW ORLEANS            41.29N 123.54W
04/01/2015  M0.25 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            ORLEANS IN EASTERN HUMBOLDT CO...SPOTTER REPORTED HEAVY
            RAIN IN PROGRESS WITH SMALL ICE PELLETS/HAIL.

&&

ASHFORD

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:37 PM PDTFrost AdvisoryEKA17 hr

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.